EconPapers    
Economics at your fingertips  
 

Beyond the Median: Voter Preferences, District Heterogeneity, and Political Representation

Elisabeth R. Gerber and Jeffrey B. Lewis

Journal of Political Economy, 2004, vol. 112, issue 6, 1364-1383

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (91)

Downloads: (external link)
http://dx.doi.org/10.1086/424737 (application/pdf)
http://dx.doi.org/10.1086/424737 (text/html)
Access to the online full text or PDF requires a subscription.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:112:y:2004:i:6:p:1364-1383

Access Statistics for this article

More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-20
Handle: RePEc:ucp:jpolec:v:112:y:2004:i:6:p:1364-1383